MathSciNet Relay Station
MathSciNet bibliographic data
MR2010814 49M15 (49K20 49M29 49N10)
Ito, Kazufumi; Kunisch, Karl Semi-smooth Newton methods for state-constrained optimal control problems. Systems Control Lett. 50 (2003), no. 3, 221–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement